For Full-Text PDF, please login, if you are a member of IEICE,|
or go to Pay Per View on menu list, if you are a nonmember of IEICE.
On Discrete Logarithm Based Additively Homomorphic Encryption
Jae Hong SEO Keita EMURA
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/11/01
Online ISSN: 1745-1337
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
additive homomorphic encryption, discrete logarithm problem, ElGamal encryption,
Full Text: PDF(83.2KB)>>
In this paper, we examine additive homomorphic encryptions in the discrete logarithm setting. Recently, Wang et al. proposed an additive homomorphic encryption scheme by modifying the ElGamal encryption scheme [Information Sciences 181(2011) 3308-3322]. We show that their scheme allows only limited number of additions among encrypted messages, which is different from what they claimed.